MAUDE Adverse Event Report: DEPUY SPINE INC VERSE QUICK STICK, TUBE; MISC ORTHO SURGICAL INSTR

DEPUY SPINE INC VERSE QUICK STICK, TUBE; MISC ORTHO SURGICAL INSTR
Model Number 299704217
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/11/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).(b)(6).The device was received, the investigation is in progress, no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that on (b)(6) 2021, the patient underwent for an unknown surgery.During the surgery, the spring of the instrument has bent.The procedure was completed successfully without delay.There were no patient consequences.This complaint involves one (1) device.This report is for (1) verse quick stick, tube.This report is 1 of 1 (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H3, h4, h6: the verse quick stick, tube (p/n: 299704217, lot number: gm4263801 ) was received at us cq.Visual inspection of the complaint device showed one of the locking facilitator tube springs had bent inwards and blocked the tube.This complaint is confirmed as no definitive root cause could be determined based on the provided information.There was no indication that a design or manufacturing issue contributed to the complaint.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Device history lot: a review of the receiving inspection (ri) for verse quick stick, tube was conducted identifying that lot number gm4263801 was released in a single batch.Batch1: lot qty of units were released on 07 jul 2015 with no discrepancies.As a result, the ri identified no issues during the manufacturing and release of this device that could have contributed to the problem reported by the customer.Device history review: the ri identified no issues during the manufacturing and release of this device that could have contributed to the problem reported by the customer.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
VERSE QUICK STICK, TUBE
Common Device Name
MISC ORTHO SURGICAL INSTR
Manufacturer (Section D)
DEPUY SPINE INC
325 paramount drive
raynham MA 02767
MDR Report Key11637809
Report Number1526439-2021-00658
Device Sequence Number3683473
Product Code LXH
UDI-Device Identifier10705034477190
UDI-Public10705034477190
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number299704217
Device Catalogue Number299704217
Device Lot NumberGM4263801
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/02/2021
Initial Date Received by Manufacturer 03/11/2021
Supplement Date Received by Manufacturer04/21/2021
Initial Report FDA Received Date04/08/2021
Supplement Report FDA Received Date05/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1